# SDR CALA2025082908267

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 68,402 hours, 21,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5323U5
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN STA 1681 - 1660, BL-0. FLOOR SUPPORT HAS CORROSION.  REMOVED AND REPLACED U CHANNEL FLOOR SUPPORT PN 146N5323U5 REI NSTALLED 1EA PLATE IAW SRM 51-40-02.
